Approximation and entropy numbers of compact Sobolev embeddings

Tom 72 / 2006

Leszek Skrzypczak Banach Center Publications 72 (2006), 309-326 MSC: 46E35, 41A46. DOI: 10.4064/bc72-0-20

Streszczenie

The aim of the paper is twofold. First we give a survey of some recent results concerning the asymptotic behavior of the entropy and approximation numbers of compact Sobolev embeddings. Second we prove new estimates of approximation numbers of embeddings of weighted Besov spaces in the so called limiting case.

Autorzy

  • Leszek SkrzypczakFaculty of Mathematics and Computer Science
    A. Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek